Some remarks on the domination between conjunctions and disjunctions
Abstract
There are diverse domination properties considered in linear programming, game theory, semigroup theory and graph theory. In this paper we present a class of conjunctions which dominate each triangular conorm. Moreover, we give the characterization of such conjunctions.
References
B. De Baets, R. Mesiar, T-partitions, Fuzzy Sets and Systems 97 (1998), no. 2, 211-223.
##plugins.generic.googleScholarLinks.settings.viewInGS##
U. Bodenhofer, A similarity-based generalization of fuzzy orderings, Universitätverlag Rudolf Trauner, Linz, 1999.
##plugins.generic.googleScholarLinks.settings.viewInGS##
G. De Cooman, E.E. Kerre, Order norms on bounded partially ordered sets, J. Fuzzy Math. 2 (1994), no. 2, 281-310.
##plugins.generic.googleScholarLinks.settings.viewInGS##
J. Drewniak, P. Drygaś, U. Dudziak, Relation of domination, in: Issues in Soft Computing Decisions and Operations Research (O. Hryniewicz, J. Kacprzyk, D. Kuchta, eds), EXIT, Warszawa 2005, 149-160.
##plugins.generic.googleScholarLinks.settings.viewInGS##
J. Drewniak, A. Król, On the problem of domination between triangular norms and conorms, J. Elect. Engineering, 56, 12/s, (2005), 59-61.
##plugins.generic.googleScholarLinks.settings.viewInGS##
J. Drewniak, P. Drygaś, On a class of uninorms, Operations for uncertainty modelling (Liptovsky Mikulas, 2002), Internat. J. Uncertain. Fuzziness Knowledge-Based Systems 10 (2002), suppl., 5-10.
##plugins.generic.googleScholarLinks.settings.viewInGS##
E.P. Klement, R. Mesiar, E. Pap, Triangular norms, Trends in Logic—Studia Logica Library 8, Kluwer Academic Publishers, Dordrecht, 2000.
##plugins.generic.googleScholarLinks.settings.viewInGS##
S. Saminger, R. Mesiar, U. Bodenhofer, Domination of aggregation operators and preservation of transitivity, Operations for uncertainty modelling (Liptovsky Mikulas, 2002), Internat. J. Uncertain. Fuzziness Knowledge-Based Systems 10 (2002), suppl., 11-35.
##plugins.generic.googleScholarLinks.settings.viewInGS##
P. Sarkoci, Conjunctors Dominating Classes of t-conorms, in: Abstracts of FSTA 2006, Liptovský Jan, 30.01-03.02.2006, 98.
##plugins.generic.googleScholarLinks.settings.viewInGS##
B. Schweizer, A. Sklar, Probabilistic metric spaces, North-Holland Series in Probability and Applied Mathematics, North-Holland Publishing Co., New York, 1983.
##plugins.generic.googleScholarLinks.settings.viewInGS##
R.M. Tardiff, Topologies for probabilistic metric spaces, Pacific J. Math. 65 (1976), no. 1, 233-251.
##plugins.generic.googleScholarLinks.settings.viewInGS##